# SDR GTIA030395

- Difficulty date: May 9, 2003
- Submitted: July 2, 2003
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RUDDER TAB AREAS OF DELAMINATED.  REPAIRED DAMAGE ON RUDDER TAB.  (M)
